Alert archive / Ohio / Freezing Rain Advisories in 2007
Freezing Rain Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this freezing rain advisory at Jan 14, 2007, 3:57 PM EST for Lucas County, Wood County, Ohio. It took effect at Jan 14, 2007, 7:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2007, 3:57 PM EST (20:57 UTC)
- In effect from
- Jan 14, 2007, 7:00 PM EST
- Expired
- Jan 15, 2007, 6:41 AM EST
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
Counties Lucas County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 131 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 142057 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 357 PM EST SUN JAN 14 2007 OHZ003-006-150500- /O.UPG.KCLE.WS.A.0001.070115T0000Z-070115T1600Z/ /O.NEW.KCLE.ZR.Y.0002.070115T0000Z-070115T1700Z/ LUCAS-WOOD- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN 357 PM EST SUN JAN 14 2007 ...FREEZING RAIN ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 12 PM EST MONDAY FOR THE TOLEDO AND BOWLING GREEN AREA. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. TEMPERATURES ARE EXPECTED TO REMAIN AROUND THE FREEZING MARK AND ANOTHER ROUND OF RAIN IS EXPECTED TONIGHT. IF ANY SURFACE TEMPERATURE INDEED FALLS TO 32 DEGREES OR LOWER...THEN FREEZING RAIN WOULD RESULT. RIGHT NOW ANY ICING ACCUMULATION IS EXPECTED TO BE MINIMAL. RESIDENTS OF NORTHWEST OHIO SHOULD CLOSELY MONITOR THE LATEST FORECASTS AND PREPARE FOR THE POTENTIAL OF ICY CONDITIONS. A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT, BUT NOT IMPOSSIBLE. $$ KOSARIK/OUDEMAN
3 follow-up statements
000 WWUS41 KCLE 150218 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 918 PM EST SUN JAN 14 2007 OHZ003-006-151030- /O.CON.KCLE.ZR.Y.0002.000000T0000Z-070115T1700Z/ LUCAS-WOOD- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN 918 PM EST SUN JAN 14 2007 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. TEMPERATURES WILL REMAIN NEAR THE FREEZING MARK OVERNIGHT AND INTO MONDAY MORNING ACROSS EXTREME NORTHWEST OHIO. IN ADDITION RAIN WILL CONTINUE ACROSS THE AREA THROUGH THE PERIOD. IN AREAS WHERE THE TEMPERATURE IS 32 DEGREES OR LOWER...THE RAIN WILL FALL AS FREEZING RAIN. AT THIS TIME...THE ICE ACCUMULATION IS EXPECTED TO BE LIGHT... ALTHOUGH IF THE TEMPERATURE DROPS A DEGREE OR TWO...ICE ACCUMULATION COULD BE HEAVIER. RESIDENTS OF NORTHWEST OHIO SHOULD CLOSELY MONITOR THE LATEST FORECASTS STATEMENTS AND PREPARE FOR THE POSSIBILITY OF ICY CONDITIONS. A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS...BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD...PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BECOME DIFFICULT. $$
000 WWUS41 KCLE 150902 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 402 AM EST MON JAN 15 2007 OHZ003-006-151700- /O.CON.KCLE.ZR.Y.0002.000000T0000Z-070115T1700Z/ LUCAS-WOOD- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN 402 AM EST MON JAN 15 2007 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. TEMPERATURES WERE AROUND THE FREEZING MARK OR JUST ABOVE EARLY THIS MORNING. THOUGH MOST OF THE AREA WAS REPORTING RAIN EARLY THIS MORNING THERE COULD STILL BE SOME AREAS OF FREEZING RAIN AT TIMES WHERE TEMPERATURES HOLD AT 32 DEGREES OR LOWER. THE PRECIPITATION WILL TAPER OFF LATER THIS MORNING AND THE THREAT FOR FREEZING RAIN WILL END. AT THIS TIME...ANY FURTHER ICE ACCUMULATION SHOULD BE LIGHT BUT EVEN A LIGHT COATING WILL MAKE ROADS ICY. RESIDENTS OF NORTHWEST OHIO SHOULD CLOSELY MONITOR THE LATEST FORECASTS STATEMENTS AND PREPARE FOR THE POSSIBILITY OF ICY CONDITIONS. A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS...BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD...PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BECOME DIFFICULT. $$
000 WWUS41 KCLE 151141 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 641 AM EST MON JAN 15 2007 OHZ003-006-151245- /O.CAN.KCLE.ZR.Y.0002.000000T0000Z-070115T1700Z/ LUCAS-WOOD- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN 641 AM EST MON JAN 15 2007 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FREEZING RAIN ADVISORY. TEMPERATURES ROSE INTO THE MID AND UPPER 30S OVER THE AREA EARLY THIS MORNING...ENDING THE THREAT OF FREEZING RAIN. A LOW PRESSURE AND COLD FRONT WILL MOVE EAST ACROSS NORTHERN OHIO THIS MORNING. AFTER MORNING HIGHS CLOSE TO 40 TEMPERATURES WILL FALL BACK INTO THE LOWER 30S THIS AFTERNOON. THE RAIN WILL TAPER OFF THIS MORNING. THERE WILL BE A CHANCE OF DRIZZLE...LIGHT SNOW OR LIGHT FREEZING DRIZZLE THIS AFTERNOON BUT THE THREAT FOR SIGNIFICANT FREEZING RAIN HAS ENDED FOR NOW. $$
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freezing rain advisory went out at Jan 14, 3:30 PM EST, 27 minutes earlier.
Area forecast discussion, Jan 14, 3:30 PM EST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 330 PM EST SUN JAN 14 2007 .SHORT TERM(TONIGHT-TUE NGT)... THERE CONTINUES TO BE DIFFERENCES IN MODELS EVEN IN SECOND FCST PERIOD. NAM/WRF HAS SURFACE LOW NEAR FDY BY 12Z MON WHILE GFS IS NEAR PHD. I HAVE BEEN IMPRESSED BY PERFORMANCE OF NAM AT LEAST FIRST 36 HOURS OR SO THE LAST COUPLE OF DAYS AND WHILE I AM NOT SURE THE LOW WILL BE QUITE THAT FAR WEST I PREFER A MORE NORTHERLY AND WESTERLY TRACK DUE TO THE INITIAL MOMENTUM AND THE LOCATION OF THE JET BEING PRETTY FAR WEST. THIS ALLOWS THE SHALLOW COLD AIR TO WARM AND IN FACT BE FLUSHED OUT FROM ACROSS SOUTHEAST PART OF FCST AREA AND REPLACED BREIFLY BY WARMER AIR. WILL STILL BE CLOSE TO FREEZING AROUND TOL BUT TEMPS HAVE NUDGED ABOVE FREEZING TODAY AND ALTHOUGH WE COULD LOSE A DEGREE OR SO AT SUNSET I THINK WE WILL GO BACK UP A COUPLE OF DEGREES LATER TNGT AS WARMER AIR ALOFT TRIES TO MIX DOWN JUST A BIT. WILL ISSUE A FREEZING RAIN ADVISORY THOUGH AS WITH COINTINUATION OF NNE WIND CANNOT BE SURE THERE WILL NOT BE A PERIOD OF FREEZING RAIN OR LOCALIZED FREEZING RAIN AT ANY TIME. WITH TEMPS ALOFT SO WARM AND RAINDROP TEMP GOING TO BE ABV FREEZING AND THE GROUND TEMP NEAR 32 THOUGH SHOULD NOT BE MUCH OF AN ICE BUILDUP SO SEEMS LIKE LITTLE RISK OF AN ALL OUT ICE STORM. TEMPS AROUND ERIE ARE TRENDING UPWARD TOWARD MID 30S. THEY MAY LOSE A DEGREE OR TWO THIS EVENING BUT THERE SHOULD BE WARMING LATER TONIGHT WITH NOT MKUCH RISK OF ANY FREEZING RAIN. FLOODING...AT LEAST MINOR FLOODING...IS ALL BUT CERTAIN FOR TYPICAL FLOOD PRONE LOW LYING AREAS ALONG RIVERS AND STREAMS AS HEAVIER RAIN MOVES BACK IN TONIGHT AND INTO MONDAY. RAINFALL AMOUNTS WILL NOT BE PARTICULARLY HEAVY...GENERALLY AROUND AN INCH OR A BIT LESS...BUT THE GROUND IS ABOUT AS SATURATED AS IT CAN GET. FLOOD GUIDANCE IS TOO HIGH. WILL NOT BE FLASHY TYPE FLOODING...JUST WATERWAYS AND DITCHES AND LOW LYING AREAS GRADUALLY FILLING UP AND OVERFLOWING. COLDER AIR RETURNS TOMORROW AS LOW PULLS OUT BUT I THINK THE COLD AIR WILL RETURN SOMEWHAT GRADUALLY AS FLOW ALOFT AND AT SURFACE WILL BE MORE WESTERLY FOR A WHILE (EXCEPT AROUND TOLEDO) AND SURFACE LOW WILL TRACK FARTHER NORTH THAN ORIGINALLY THOUGHT. MODELS INDICATE AND IT SEEMS REASONABLE THAT THE MAJORITY OF THE PCPN WILL BE TAPERING OFF BEFORE THE COLD AIR COMES BACK...EVEN ACROSS NW OHIO. WILL MENTION A CHANGE FROM WEST TO EAST BUT LITTLE ACCUM. TROUGH ALOFT AND AT SURFACE SWINGS THROUGH ON TUESDAY ALMOST ACTING AS A SECONDARY ARCTIC COLD FRONT. EXPECT A PERIOD OF SNOW AT MOST LOCATIONS. SNOW WILL LIKELY BE ENHANCED DOWNWIND OF LAKE ERIE AND BEST CHANCE OF SIGNIFICANT ACCUM NE OH/NW PA AND ESPECIALLY THE SNOWBELT. MAY NEED A LAKE EFFECT OR WINTER STORM WATCH FOR SNOWBELT AS THERE IS A WINDOW OF OPPORTUNITY FOR LAKE EFFECT SNOW TO CONTINUE INTO TUE NIGHT ALTHOUGH VERY NICE SUBSIDENCE AND RIDGING DEVELOPS QUICKLY TUE NGT AND EXPECT THE HEAVIEST LAKE EFFECT TO SIMMER DOWN AT SOME POINT TUE NGT. WILL LOOK AT THE LAKE EFFECT ASPECT MORE LATER ON. && .LONG TERM (WED-SUN)... RETURN FLOW SHOULD DEVELOP BY WED NGT AND ANY LINGERING LAKE EFFECT SHOULD SHIFT UP TOWARD BUF OR END. HIGH CLOUDS WILL BE INCREASING BY THURSDAY BUT THERE IS A CHANCE IT COULD BE DRY. HEIGHTS WILL BE RISING AND IT IS UNLIKLEY THAT THE DRIER AIR IN THE LOWER LEVELS WILL BE OVERCOME BY THE WAA ALTHOUGH THERE COULD BE SOME VIRGA OR A FEW FLAKES. GFS AND ECMWF DISAGREE ON SYSTEM FOR FRIDAY WITH THE ECMWF PROGGING A COLD FRONTAL PASSAGE WITH THE GFS TRIES TO BRING ANOTHER GULF LOW NORTHWARD AND THE DGEX MODEL IN BETWEEN. WILL TAKE A LOOK AT CANADIAN MODEL WHEN IT COMES IN. OBVIOUSLY WE HAVE HAD A PROPENSITY FOR THE GULF LOWS TO COME ALL THE WAY NORTHWARD IN RECENT WEEKS BUT THE AIR MASS IS DRIER AND THE JET IS SURPRESSED A BIT MORE SO WILL CONTINUE WITH A LOW POP FCST IN CASE THE GULF LOW COMES NORTHWARD OR AT THE VERY LEAST THERE COULD BE A FEW SNOW SHOWERS WITH FRONT DROPPING SE ACRS THE GRTLKS ON FRIDAY. THE REINFORCING SHOT OF COLDER AIR OPENS THE DOOR FOR SOME MORE LAKE EFFECT ACROSS THE SNOWBELT FRI NGT AND SATURDAY WHILE THE REMAINDER OF THE FCST AREA TRIES TO CLEAR OR PARTIALLY CLEAR. HIGH PRESSURE TRIES TO BUILD IN BY SUNDAY ALTHOUGH UNTIL THE FLOW COMES AROUND TO THE SW LAKE EFFECT CLOUDS WILL CONT AND SOME WARM ADVECTION CLOUDS COULD DVLP. TEMPS WILL RECIVER TO NEAR NORMAL THUR AND FRI THEN DROP BACK SAT AND SUNDAY. WILL BE NEAR GUIDANCE EXCEPT A BIT BLW SUNDAY. && .AVIATION(18Z-18Z)... COMPLICATED WEATHER SITUATION. FIRST FOR THE FREEZING PRECIP...TOL. BATCH OF FZRA EXITING FOR MUCH OF THE AFTN AND TEMPS WARMING TO ABOVE 32. NEXT WAVE WILL MOVE IN THIS EVENING. MOST OF THE NEW COMPUTER GUID IS SUGGESTING THAT THE PRECIP TYPE WILL SWITCH OVER TO PLAIN RAIN FOR THE REMAINDER OF THE EVENT AS SFC TEMPS WILL BE 33/34 DEGREES. CONFIDENCE IS LOW IN NAILING DOWN THE TEMP WITHIN A DEGREE...SO LEFT -FZRA PREDOMINANT WITH TEMPOS FOR PLAIN RAIN. IF THIS THINKING CHANGES OVER...THIS WILL BE UPDATED. CHANGEOVER TO SNOW WILL NOT BE UNTIL AFTER 18Z MON. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...FREEZING RAIN ADVISORY LUCAS AND WOOD COUNTIES TIL NOON MONDAY. FLOOD WATCH THROUGH MON MORNING ALL ZONES. VARIOUS RIVER FLOOD WARNINGS IN EFFECT. PA...FLOOD WATCH THROUGH MON MORNING. && SHORT TERM...KOSARIK LONG TERM...KOSARIK AVIATION...OUDEMAN
Hazardous weather outlook, Jan 14, 6:03 AM EST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 603 AM EST SUN JAN 14 2007 OHZ003-006-151200- LUCAS-WOOD- 603 AM EST SUN JAN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT LIGHT FREEZING RAIN IS EXPECTED TODAY. ALTHOUGH SIGNIFICANT ICE ACCUMULATIONS ARE NOT EXPECTED TODAY...SOME ICY ROADS AND SIDEWALKS CAN BE EXPECTED. ADDITIONAL HEAVIER PRECIPITATION CAN BE EXPECTED TONIGHT. DEPENDING ON THE EXACT TEMPERATURE...IT IS POSSIBLE THAT SIGNIFICANT ICE ACCUMULATIONS WILL OCCUR IF TEMPERATURES STAY AT OR BELOW FREEZING. LOCALIZED FLOODING IS ALSO POSSIBLE LATER THIS AFTERNOON INTO TONIGHT AS THE HEAVIER PRECIPITATION MOVES INTO THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANY WINTRY MIX OF PRECIPITATION WILL CHANGE TO ALL SNOW BY MONDAY AFTERNOON. LITTLE SNOW ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PAZ001>003-151200- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 603 AM EST SUN JAN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PATCHY LIGHT FREEZING RAIN...MAINLY IN COLDER VALLEY LOCATIONS...CAN BE EXPECTED THIS MORNING. OTHERWISE...LOCALLY HEAVY RAIN TONIGHT MAY CAUSE SOME FLOODING OF SMALL CREEKS OR STREAMS AND CAUSE PONDING OF WATER IN LOW AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LAKE EFFECT SNOW CAN BE EXPECTED MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OHZ007>014-017>023-027>033-036>038-047-089-151200- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- 603 AM EST SUN JAN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT PATCHY FREEZING RAIN IS POSSIBLE ACROSS NORTHWEST OHIO. OTHERWISE...HEAVIER RAIN WILL MOVE INTO THE AREA LATER THIS AFTERNOON INTO TONIGHT. OVER AN INCH OF RAIN IS POSSIBLE BY MONDAY MORNING...WHICH WILL LIKELY CAUSE SOME FLOODING OF CREEKS AND STREAMS AND PONDING OF WATER IN LOW AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LAKE EFFECT SNOW IS POSSIBLE MONDAY NIGHT AND TUESDAY IN THE SNOWBELT OF NORTHEAST OHIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ143>149-162>169-151200- RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 603 AM EST SUN JAN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 4:04 AM EST | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 32 hr |
Nearby
Freezing Rain Advisories in Ohio, 2007Every freezing rain advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.